Cyclic extensions of parafree groups

Wong, P.C. (1980) Cyclic extensions of parafree groups. Transactions of the American Mathematical Society (TRAN), 258 (2). pp. 441-456. ISSN 1088-6850

Full text not available from this repository.
Official URL: http://www.ams.org/journals/tran/1980-258-02/S0002...

Abstract

Let 1 —> F —> G —> T —> 1 be a short exact sequence where F is parafree and T is infinite cyclic. We examine some properties of G when F/F' is a free Zr-module. Here F' is the commutator subgroup of F and ZT is the integral group ring of T. In particular, we show G is parafree and y„F/y„+ XF is a free Z7"-module for every n > 1 (where ynF is the nth term of the lower central series of F).

Item Type: Article
Uncontrolled Keywords: Cyclic extensions; Parafree groups
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science > Institute of Mathematical Sciences
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 31 Mar 2015 04:44
Last Modified: 31 Mar 2015 04:58
URI: http://eprints.um.edu.my/id/eprint/13173

Actions (login required)

View Item View Item